MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1 CONFIGURED; HAMILTON T1

HAMILTON MEDICAL AG HAMILTON-T1 CONFIGURED; HAMILTON T1
Model Number 1610060
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/17/2026
Type of Reportable Event Death
Event or Problem Description
Oxygen quick connect on portable tank failed.Hose from ventilator appeared to be attached but apparently slipped from the connector causing patient to desaturate.Upon evaluation of the connector after the call, it was discovered that the quick connect was not properly latching.Have a video showing it malfunctioning but was unable to load due to size.

Brand Name
HAMILTON-T1 CONFIGURED
Common Device Name
HAMILTON T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
parc industrial vial 10
domat /ems 7013
SZ  7013
MDR Report Key24338999
Report Number3016723884-2026-00001
Device Sequence Number4770661
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public07630002813532
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/03/2026
Report Date (Section F) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610060
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/03/2026
Event Location Hospital
Date Report to Manufacturer02/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age66 YR
Patient SexUnknown
Patient Weight93 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA02/13/2026